MAUDE Adverse Event Report: HOWMEDICA OSTEONICS CORP. INSTRUMENT; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL

HOWMEDICA OSTEONICS CORP. INSTRUMENT; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL
Model Number 2107-3325
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
Stryker drill bit #21073325 broke intra-operatively, all surgical team members aware of breakage.Two pieces retrieved immediately.

Brand Name
INSTRUMENT
Common Device Name
PROSTHESIS, HIP, HEMI-, FEMORAL, METAL
Manufacturer (Section D)
HOWMEDICA OSTEONICS CORP.
325 corporate dr
mahwah NJ 07430
MDR Report Key12421073
Report Number12421073
Device Sequence Number19711981
Product Code KWY
UDI-Device Identifier07613327212358
UDI-Public(01)07613327212358
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/19/2021
Report Date (Section F) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2107-3325
Device Catalogue Number2107-3325
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/03/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2021
Patient Sequence Number1
Date Report Sent to FDA08/19/2021